MAUDE Adverse Event Report: RESPIRONICS, INC. CA E70 INTERNATIONAL; MECHANICAL INSUFFLATION/EXSUFFLATOR

RESPIRONICS, INC. CA E70 INTERNATIONAL; MECHANICAL INSUFFLATION/EXSUFFLATOR
Model Number 1098159
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging during the use of a cough assist device a pneumothorax occurred.There was no medical intervention reported.At this time, the device has not been returned to the manufacturer.A report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text: device not returned to manufacturer.

Brand Name
CA E70 INTERNATIONAL
Common Device Name
MECHANICAL INSUFFLATION/EXSUFFLATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17557963
Report Number2518422-2023-19923
Device Sequence Number11672551
Product Code BYI
UDI-Device Identifier00606959005532
UDI-Public00606959005532
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K122111
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1098159
Device Catalogue Number1098159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown